# SDR SWAA2025122341393

- Difficulty date: December 1, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 70,885 hours, 42,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FWD CORNER SCUFF PLATE AT FWD CARGO BAY.  REPAIRED FWD CORNER SCUFF PLATE IAW SRM 53-30-15-2R-1, REPAIR 1, AND BAC 5975.
